# SDR EIAA20090007

- Difficulty date: January 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 570 LBL 45 SEAT TRACK SUPPORT TRACK CRACKED.  FASTENERS REMOVED.  TRIMMED OUT DAMAGE SUPPORT AS PER SRM 51-40-03, NDT CARRIED OUT PER BOEING NDT MANUAL.  NO CRACKS.  FABRICATED REPAIR ANGLE PER SRM 51-40-03, FIG 1.  HEAT TREATED, ALODINED, AND PRIMED.  REPAIR PART AND FASTENERS INSTALLED PER SRM 51-30-02, PARA 4
